Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Noises and discomfort in stomach. Taking Omeprazole. Cause of symptoms?

Hi, I have been having consistant stomach noises not due to hunger at all as well as some discomfort of my stomach. I have been taking omerprazole (acid inhibitor) for over a month because my doctor thought I had an ulcer , could that be causing these symptoms? Too low of acid in my stomach? I am assuming thats what it is because I am still taking the rest of the meds on the prescription although I believe my stomach ulcer is healed. I ate lunch and for the past 2 hours my stomach has been making noises consistently....
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  409
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
ur bowel sounds are not due to omez but it may be due to peptic ds or some other intestinal problem ..but as ur on medication and ur course is not yet over u can wait for the course to get over or u can go for investigations like endoscopy and colonoscopy to diagnose the situation,,take low spicy diet at regular intervals and avoid anxiety ,,,
all the best ..
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor